# SDR DALA2024072307379

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 8,428 hours, 966 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3415 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:37H.  RESECURED MASK. GENERATOR OK FOR SVC. (LP: 0458795)
